# SDR 99ZZZX1864

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 69472361
- Condition: Failed
- Location: Cargo Door
- Component: Boeing, 65599333
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPRING FAILS COMPRESSION TEST OF 9.87 INCHES OF COMPRESSION.  LIMITS PER THE OHM ARE 160.4 TO 178.4 POUNDS, SPRING READS AT 148 POUNDS.
